Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Have a large, puffy, movable red bump on inner arm. Have fibromyalgia and hydrocephalus. Looking for cure

User rating for this question
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9052 Questions
I have a large, red, yellow, blue bump on my right inner arm. It's a little puffy. It's scaring me.When I touch it, it moves a little. Got worse from yesterday. I take Nattokinase to thin my blood, I have high fibrinogen. Also Fibromyalgia, depression, back pain, hydrocephalus
Posted Tue, 23 Oct 2012 in General Health
Answered by Dr. Praveen Tayal 2 hours later
Thanks for posting your query.
From your description it seems that you have a large bruise on your inner arm. This could be related to the nattokinase that you are taking for thinning of your blood.
You need to consult your physician to get a complete blood coagulation profile checked with APTT and platelet count to rule out other possible causes like thrombocytopenia.
This can also happen due to a viral infection in the recent past- decreases the synthesis of platelets from the bone marrow.
Presence of any autoimmune disorders also needs to be ruled out.
The treatment is based on the diagnosis and severity of the problem. Treatment is usually done by stopping nattokinase, fluid infusion, steroids, immunoglobulins, blood transfusions, etc according to the severity of the condition.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Follow-up: Have a large, puffy, movable red bump on inner arm. Have fibromyalgia and hydrocephalus. Looking for cure 4 hours later
The bruise is still evident but now my face feels numb. All day I felt spaced out. Aybe from my meds. I took Bentyl for stomach cramping I had. Then I took Neurontin. I've been upset because my cousin passed away. Few days ago from Pancreatic Cancer. I hate knowing how she suffered greatly, just waiting to die. It made me so aware of my own mortality. I don't know what is emotional and what is physical. I just know I feel so spacey, like my brain is fogged. I'm 64 and live with my 15 year old son. I worry about him should I pass. Forgive my ramblings...and many thanks. Also I ran out of Xanax 2 days ago. Won't get them until Monday. Cold I be having take 1 mg a day.
Answered by Dr. Praveen Tayal 2 hours later
Thanks for writing again.
The mild numbness of the face can be taken care of by taking methylcobalamin supplements regularly.
It seems that you are feeling depressed after your cousin passed away. Try to divert your mind in some creative work or new hobbies. This phase of life will also pass.
Not taking Xanax might cause insomnia and anxiety related symptoms but these are likely to be mild.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor